# SDR 96FDEA00070

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS IN FRAME BS 580, LBL 37 - LBL 46, WL 160.  CUT OUT DAMAGED AREA.  FABRICATED AND INSTALLED REPAIR DOUBLER AT BS 580, LB 37 - LB 46, WL 160 PER FEDEX SRM 51-40-3.
